BibTeX record journals/siammax/ZannaM02

download as .bib file

@article{DBLP:journals/siammax/ZannaM02,
  author    = {Antonella Zanna and
               Hans Z. Munthe{-}Kaas},
  title     = {Generalized Polar Decompositions for the Approximation of the Matrix
               Exponential},
  journal   = {{SIAM} J. Matrix Analysis Applications},
  volume    = {23},
  number    = {3},
  pages     = {840--862},
  year      = {2002},
  url       = {https://doi.org/10.1137/S0895479800377551},
  doi       = {10.1137/S0895479800377551},
  timestamp = {Fri, 26 May 2017 22:53:27 +0200},
  biburl    = {https://dblp.org/rec/journals/siammax/ZannaM02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics